MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULATION KIT SIZE 5/6; PROSTHESIS, EXTREMITY

ZIMMER BIOMET, INC. ARTICULATION KIT SIZE 5/6; PROSTHESIS, EXTREMITY
Catalog Number 00840009500
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Reaction (2414); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device evaluated by mfr: device remains implanted.
 
Event or Problem Description
It was reported the patient suffered a fractured ulna as a result of a patient fall not related to any zimmer biomet device.Upon presenting for medical care, it was identified the patient had a metal allergy and a custom prosthesis has been requested.No device is available as the patient has not yet been revised.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as it was identified the patient had a known metal allergy.Dhr was reviewed and no discrepancies were found.Root cause is related to the patient condition.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at this time.

Brand Name
ARTICULATION KIT SIZE 5/6
Common Device Name
PROSTHESIS, EXTREMITY
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key8524096
Report Number0001822565-2019-01547
Device Sequence Number2689442
Product Code JDC
UDI-Device Identifier00889024271463
UDI-Public00889024271463
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K123862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number00840009500
Device Lot Number63618395
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;